# SDR YENA2022051800496

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 62,116 hours, 21,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Part number: 20499005
- Part serial: 10145
- Condition: Failed
- Location: 100hm
- Part time: 10,866 hours, 4,128 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#494, DEN-BOS. 'OIL / DIRTY SOCK SMELL FROM TAKEOFF UNTIL TOP OF CLIMB. SMELL RETURNED DURING DESCENT THROUGHOUT 12,000 AND CONTINUED UNTIL TOUCHDOWN; PER L/P 3291728 ITEM 1 (REMOVED AND REPLACED  APU COOLING FAN ASSY IAW AMM 49-52-51) AND ITEM 2 (PERFORMED PACK BURN PER INFO NOTICE 2017-T015F. RUN PACKS, CHECK OK) AND L/P 3291729 ITEM 1 (REMOVED AND REPLACED LH OZONE FILTER IAW AMM 21-51-41. NO LEAKS NOTED) AND ITEM 2 (REMOVED AND REPLACED RH OZONE FILTER IAW AMM 21-51-41. NO LEAKS NOTED) AND 3291730 ITEM 1 (REMOVED AND REPLACED RECIRC FILTERS IAW AMM 21-21-41. NO LEAKS NOTED). RUN APU AND PACKS CHECK OK.
